# SDR AALA20010189

- Difficulty date: February 2, 2001
- Submitted: March 29, 2001
- Operation: Air carrier
- Aircraft: N1431B
- Make and model: Fokker F.28 MK 0100
- Aircraft serial: 11416
- System (JASC): 4910 · APU Cowling/Containment
- Part: Duct
- Condition: Leaking
- Location: Apu
- Stage of operation: NR
- How discovered: O
- Nature of condition: B, J
- Precautionary procedure: A

## Discrepancy

ORD - FLT 844 - EN ROUTE ORD-HPN, SHORTLY AFTER ENGINE START FLIGHT ATTENDANT REPORTED SMOKE AND FUMES IN CABIN.  RETURNED ORD GATE WITHOUT FURTHER INCIDENT.  REALIGNED APU AIR INLET.  RAN BOTH PACKS.  NO SMOKE OR ODOR NOTED.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
